Pluriharmonic symbols of commuting Toeplitz operators

Boo Rim Choe, Young Joo Lee

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)424-436
Number of pages13
JournalIllinois Journal of Mathematics
Volume37
Issue number3
Publication statusPublished - 1993
Externally publishedYes

Fingerprint

Toeplitz Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Pluriharmonic symbols of commuting Toeplitz operators. / Choe, Boo Rim; Lee, Young Joo.

In: Illinois Journal of Mathematics, Vol. 37, No. 3, 1993, p. 424-436.

Research output: Contribution to journalArticle

@article{fa1b69decdbd45e9a0e47c4281c6472b,
title = "Pluriharmonic symbols of commuting Toeplitz operators",
author = "Choe, {Boo Rim} and Lee, {Young Joo}",
year = "1993",
language = "English",
volume = "37",
pages = "424--436",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

TY - JOUR

T1 - Pluriharmonic symbols of commuting Toeplitz operators

AU - Choe, Boo Rim

AU - Lee, Young Joo

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84972552481&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972552481&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 424

EP - 436

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -